Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 25, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 17, 2011, 2:33 PM EST. It took effect at Nov 18, 2011, 1:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2011, 2:33 PM EST (19:33 UTC)
- In effect from
- Nov 18, 2011, 1:00 AM EST
- Expired
- Nov 19, 2011, 4:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
477 WHUS72 KMFL 171933 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 233 PM EST THU NOV 17 2011 GMZ676-180900- /O.NEW.KMFL.SC.Y.0025.111118T0600Z-111119T0900Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 233 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST SATURDAY. * WINDS AND WAVES: A NORTHEAST WIND WILL INCREASE TO 18 TO 23 KNOTS LATE TONIGHT AND CONTINUE THROUGH FRIDAY NIGHT WITH SEAS OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-180900- /O.NEW.KMFL.SC.Y.0025.111118T1200Z-111119T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 233 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY. * WINDS AND WAVES: SEAS WILL BUILD TO 7 TO 9 FEET EARLY FRIDAY AND CONTINUE THROUGH FRIDAY NIGHT AS A NORTHEAST WIND BECOMES 20 TO 25 KNOTS FRIDAY MORNING. A NORTH SWELL OF 2 FEET WILL ALSO BEGIN TO AFFECT THE WATERS OFF THE PALM BEACH COAST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
842 WHUS72 KMFL 180317 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1017 PM EST THU NOV 17 2011 GMZ656-657-181500- /O.EXA.KMFL.SC.Y.0025.111118T1200Z-111119T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1017 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY. * WINDS AND WAVES: NORTHEAST WINDS 17 TO 22 KNOTS WITH HIGHER GUSTS DURING THE DAY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-181500- /O.CON.KMFL.SC.Y.0025.111118T0600Z-111119T0900Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1017 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: A NORTHEAST WIND WILL INCREASE TO 18 TO 23 KNOTS LATE TONIGHT AND CONTINUE THROUGH FRIDAY NIGHT WITH SEAS OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-181500- /O.CON.KMFL.SC.Y.0025.111118T1200Z-111119T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1017 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM EST SATURDAY. * WINDS AND WAVES: SEAS WILL BUILD TO 7 TO 9 FEET EARLY FRIDAY AND CONTINUE THROUGH FRIDAY NIGHT AS A NORTHEAST WIND BECOMES 20 TO 25 KNOTS FRIDAY MORNING. A NORTH SWELL OF 2 FEET WILL ALSO BEGIN TO AFFECT THE WATERS OFF THE PALM BEACH COAST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
352 WHUS72 KMFL 180948 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 448 AM EST FRI NOV 18 2011 GMZ676-181800- /O.CON.KMFL.SC.Y.0025.000000T0000Z-111119T0900Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 448 AM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: A NORTHEAST WIND WILL INCREASE TO 18 TO 23 KNOTS EARLY THIS MORNING AND CONTINUE THROUGH TONIGHT WITH SEAS OF 4 TO 6 FEET EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-GMZ656-657-181800- /O.CON.KMFL.SC.Y.0025.111118T1200Z-111119T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 448 AM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SEAS WILL BUILD TO 7 TO 9 FEET TODAY AND CONTINUE THROUGH TONIGHT AS A NORTHEAST WIND BECOMES 20 TO 25 KNOTS LATER THIS MORNING. A NORTH SWELL OF 2 FEET WILL ALSO BEGIN TO AFFECT THE WATERS OFF THE PALM BEACH COAST TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
362 WHUS72 KMFL 181759 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1259 PM EST FRI NOV 18 2011 AMZ610-630-650-651-670-671-GMZ656-657-676-190900- /O.CON.KMFL.SC.Y.0025.000000T0000Z-111119T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1259 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SEAS WILL BUILD TO 7 TO 9 FEET THIS AFTERNOON AND CONTINUE THROUGH TONIGHT WITH A NORTHEAST WIND OF 20 TO 25 KNOTS . A NORTH SWELL OF 2 FEET WILL ALSO BEGIN TO AFFECT THE WATERS OFF THE PALM BEACH COAST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
087 WHUS72 KMFL 190305 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1005 PM EST FRI NOV 18 2011 AMZ610-630-650-651-670-671-GMZ656-657-676-190900- /O.CON.KMFL.SC.Y.0025.000000T0000Z-111119T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1005 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SEAS IN THE GULF STREAM WILL BUILD TO 7 TO 9 FEET TONIGHT. NORTHEAST WIND OF 20 TO 25 KNOTS WILL AFFECT ALL LOCAL WATERS AT LEAST THROUGH SATURDAY MORNING. A NORTH SWELL OF 2 FEET WILL ALSO BEGIN TO AFFECT THE WATERS OFF THE PALM BEACH COAST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 2:17 PM EST, 16 minutes earlier.
Area forecast discussion, Nov 17, 2:17 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
217 PM EST THU NOV 17 2011
...DETERIORATING MARINE CONDITIONS LATE TONIGHT INTO THE WEEKEND...
.DISCUSSION...DEEP LAYER RIDGE HAS SHIFTED SOUTHEAST OF THE
PENINSULA AS LARGE SCALE TROUGH DOMINATES THE EASTERN HALF OF
NORTH AMERICA. A WEAK COLD FRONT IS CURRENTLY SLOWLY MOVING SOUTH
ACROSS CENTRAL FL AND RAPIDLY BECOMING DIFFUSE. A FEW SHOWERS
DEVELOPED AHEAD OF THE FRONT BUT THE 12Z MFL SOUNDING SHOWED
MARGINAL INSTABILITY OVER OUR REGION WITH PWAT OF JUST OVER 1.25
INCHES AS THE ATMOSPHERE ABOVE 7K FEET REMAINS VERY DRY. A SFC
RIDGE WILL RAPIDLY SHIFT FROM THE ARKLATEX REGION THIS AFTERNOON
TO THE CAROLINAS BY 12Z FRIDAY MORNING. THIS WILL TIGHTEN THE
PRESSURE GRADIENT ACROSS S FL THROUGH THE NIGHT WITH A NORTHEAST
FLOW BEGINNING TO DEVELOP AFTER SUNSET THIS EVENING WHICH WILL
ALSO INCREASE THE THREAT FOR RIP CURRENTS AT THE ATLANTIC BEACHES
GOING INTO THE WEEKEND. THE SHORT TERM MODELS SUCH AS THE LOCALLY
RUN WRF AND THE RAPID REFRESH CONTINUE TO INDICATE LATE AFTERNOON
SHRA DEVELOPMENT OVER THE EASTERN HALF OF THE CWA AND THEN
ADDITIONAL ACTIVITY WITH INCREASING STRATOCU FIELD OVER THE
ATLANTIC WATERS AFFECTING THE E CST. THE NAM CONTINUES TO BE THE
OUTLIER BEING VERY AGGRESSIVE AND INCREASING POPS TO CATEGORICAL BY
MIDNIGHT AND JUST CANNOT BUY INTO THAT WITH LACK OF MOISTURE
CURRENTLY OVER THE AREA. SO HAVE GONE MUCH CLOSER TO THE MAV
GUIDANCE ALONG WITH THE SHORT TERM MODELS MENTIONED ABOVE.
HOWEVER, THE INCREASING CLOUD COVER DOES SEEM REASONABLE WITH AN
INCREASING SUPPLY OF LOW LEVEL MOISTURE AND CONVERGENT BOUNDARY
SETTING UP IN THE STRONG NE FLOW OF AIR.
THE MID LEVEL RIDGE WILL BEGIN TO BUILD BACK TO THE WEST FRIDAY
NIGHT INTO THE WEEKEND AS A STRONG MID LEVEL TROUGH MOVES INTO
DESERT SOUTHWEST LATE IN THE WEEKEND. THE STRONG SFC GRADIENT WILL
REMAIN STRONG INTO THE FIRST HALF OF THE WEEKEND AND ONLY
SLACKENING SLIGHTLY ON SUNDAY AS THE RIDGE SHIFTS FARTHER EAST
INTO THE ATLANTIC. THIS TREND WILL CONTINUE INTO THE MIDDLE OF
NEXT WEEK AS THE DEEP LAYER RIDGE BECOMES ESTABLISHED ONCE AGAIN
ACROSS THE FL PENINSULA. THE DESERT SW LOW WILL MERGE WITH ANOTHER
STRONG MID LEVEL TROUGH THAT WILL MOVE INTO THE GREAT LAKES REGION
THE MIDDLE OF THE WEEK. BOTH THE GFS AND ECMWF SHOW THAT AS THIS
LOW LIFTS TO THE NE, ITS ASSOCIATED COLD FRONT MAY MOVE ACROSS S
FL LATE THANKSGIVING DAY BUT NEITHER MODEL SHOW A STRONG FRONT OR
MUCH IN THE WAY OF RETURN MOISTURE.
&&
.MARINE...RAPIDLY DETERIORATING MARINE CONDITIONS WILL OCCUR LATE
TONIGHT INTO THE WEEKEND WITH AN INCREASING NORTHEAST WIND. A SCA
WILL BE IN EFFECT FOR THE OFFSHORE GULF WATERS BEGINNING AT 06Z
TONIGHT AND 12Z FRIDAY MORNING FOR ALL REMAINDER S FL WATERS AND
THIS WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT. SEAS IN THE GULF
STREAM WILL BUILD TO 7 TO 9 FEET ON FRIDAY CONTINUING INTO EARLY
SATURDAY AND THEN ONLY SLOWLY SUBSIDING BY SUNDAY.
&&
.FIRE WEATHER...NO PROBLEMS OR CONCERNS AS LOW LEVEL MOISTURE WILL
REMAIN PLENTIFUL.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 70 78 71 80 / 40 20 20 20
FORT LAUDERDALE 71 79 73 81 / 40 30 20 20
MIAMI 71 79 72 81 / 40 30 20 20
NAPLES 66 82 65 84 / 20 20 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 4 AM EST SATURDAY FOR
BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 AM FRIDAY TO 4 AM EST SATURDAY FOR
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...84/AKHazardous weather outlook, Nov 17, 5:50 AM EST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 550 AM EST THU NOV 17 2011 FLZ063-066>075-168-172>174-180000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 550 AM EST THU NOV 17 2011 ...DENSE FOG ADVISORY MUCH OF SOUTH FL THROUGH 9 AM THIS MORNING... ...HAZARDOUS MARINE CONDITIONS DEVELOPING LATE TONIGHT-FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT VISIBILITY: PATCHY DENSE FOG WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS WILL OCCUR FROM THE PALM BEACH METRO AREA TO THE INTERIOR AS WELL AS THE GULF COAST EARLY THIS MORNING. A DENSE FOG ADVISORY HAS BEEN ISSUED FOR THESE LOCALES, EFFECTIVE THROUGH 9 AM THIS MORNING. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. WIND: WINDS OF 20 TO 25 KNOTS ARE EXPECTED ACROSS THE OFFSHORE GULF WATERS, LAKE OKEECHOBEE, AND THE PALM BEACH ATLANTIC WATERS TONIGHT. WAVES: SEAS WILL BUILD UP TO 7 FEET OFF THE PALM BEACH COAST AND ACROSS THE OFFSHORE GULF WATERS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE RIP CURRENT RISK WILL BE HIGH AT THE ATLANTIC BEACHES FRIDAY THROUGH THE UPCOMING WEEKEND DUE TO BREEZY ONSHORE WINDS. HAZARDOUS SEAS ARE EXPECTED OVER THE ATLANTIC FRIDAY THROUGH EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 5:50 AM EST | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 3 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.